9:30 am To 10:00 am

Registration

Refreshments & Early Bird Networking

Kwasi Affum, Louise Kibirige, Linda Esilaba, Kate Mulligan

Registration for delegates and the opportunity to have coffee with the conference speakers and senior leaders in the industry.

30mim

10:00 am To 10:15 am

Opening Remarks

How do we build a better bank?

Abib Bocresion

What does building that future bank look like? What are the tools, skills, processes and how do we create the right teams? How do we build a better more inclusive financial system?

15min

10:15 am To 10:45 am

Keynote

THE FINTECH BRIEF by Beauhurst

Henry Whorwood, Head of Research & Consultancy

The presentation will provide an outline of investment into the FinTech sector over recent years including some of the top investors, recent investments and trends evident from such recent investments.

45min

10:45 am To 11:00 am

Intermission

11:00 am To 11:45 am

Panel

FUTURE TRENDS IN FINANCE

Varun Paul, Tram-Anh Nhuyen, Lex Sokolin, Dotun Rominiyi

Focusing on the sustainability of the financial sector, the panel will discuss areas innovating most rapidly, the panel will discuss: • How can financial innovation solve some of the societal challenges we have? • How can banks react to more innovative offerings of FinTechs • What are the challenges of pushing through new ways of doing things in a large organisation and what can they learn from start-ups? • What impact will process automation have on consumers and businesses? • Is there an opportunity for traditional banks to achieve an advantage through compliance with regulations? • How can we ensure smoother integration between FinTechs and Banks?

45min

11:45 am To 12:00 pm

Intermission

12:00 pm To 12:45 pm

Panel

THE FUTURE OF MONEY, PAYMENTS, & CRYPTOASSETS

Genevieve Laveille, Terry Igharoro, Kofi Addae-Duah, Lavinia Osbourne, Erin Grover

Breaking down the buzzwords such as blockchain, artificial intelligence, and machine learning into the everyday language you can understand. And looking at the risks and opportunities. Deep dive with the panel into use cases and examples on what it all means. • What is the blockchain, artificial intelligence, and machine learning in everyday language people can understand? • What are the biggest risks posed by each • What are the major opportunities that each one presents? • What is algorithmic bias and how can we compensate for it? • What are the most valid use cases and examples of what it all means? • How can we use technology and building effective processes and controls to enhance the customer experience, fraud detection and mitigate the other risks? • Is the role of new a future ban purely as a digital platform provider? • Can DLT act as a common ledger for identity? • How can firms achieve scalability in line with mitigating against the risks of system vulnerability, the confidential treatment of transactions and ensuring data integrity?

45min

12:45 pm To 1:30 pm

Lunch, Presentations, & Exhibition

1:30 pm To 2:00 pm

Keynote

FUTURE OF FINANCE by Bank of England

Varun Paul, Senior Manager BoE

Looking at how Finance is changing Varun will discuss the new economy and how the BoE will support these major transitions by embracing new technologies in financial markets to bring leaner, faster and more customised operations, reducing costs and benefiting customers.

45min

2:15 pm To 3:00 pm

Panel

COMPETITION vs. COLLABORATION

Susan Falola, Ana Bofa, Claud Williams, Kevin Sefton

Looking at what banks can learn from FinTechs, and other sectors, about collaboration in the age of Open Banking where new business models are challenging traditional models. We discuss strategies around building future banking ecosystem, the intricacies of human-centric design, cybersecurity, privacy and identity, using data to enable real-time analysis, real-world use cases for DLT. Can competitors form mutual partnerships and co-invest time and resources? Can Start-ups lack of experience be an advantage? How should expectations align between start-ups looking at integrating with bigger organisations, and the bigger organisations? How can larger organisation integrate FinTech across all business units in the whole firm and avoiding FinTech silos?

45min

3:00 pm To 3:15 pm

Intermission

3:15 pm To 3:45 pm

Keynote

SOCIAL IMPACT INVESTING FOR MILLENNIALS by Tickr

Tom McGillycuddy, Founder Tickr

25% of Millennials want investing education (BMO, 2018), however, no one has taught a generation the necessary information to get started investing. Most millennials also want to earn money and have a positive impact at the same time but is this possible? What is the best way to determine an impact company?Find out in Investing for Millennials

30min

3:45 pm To 4:00 pm

Intermission

4:00 pm To 4:45 pm

Panel

TALENT ATTRACTION & RETENTION

Dawood Gustave, Yemi Jackson, Tram Anh Nhuyen, Elena Sinel

Find out what the skill-sets that are being sought after and how is this changing future career prospects. In the political and economic context- will UK continue to attract diverse pool of talent for the future banking? Do organisations recognise the need and are they investing enough/dedicate funding/ budgets for the development of their talent for future/ digital skills? What are the key skills for the future specifically as a result of technology being adopted in business models? How are we helping the current workforce to develop skills for the future in Fintech? Are banks are competing with FinTech’s for talent now, or rather they are creating synergies within the FinTech ecosystems?

45min

4:45 pm To 5:00 pm

Intermission

5:00 pm To 5:15 pm

Closing Remarks

MATT HAMMERSTEIN

BARCLAYS UK CEO

10min

11:00 am To 11:45 am

Workshop

PERSONAL BRANDING

45min

12:00 pm To 12:45 pm

Workshop

HARMONIOUS LEADERSHIP

Dawood Gustave, Reluctantly Brave

People with the strength of Harmony can see how people can come together or find agreement even when, especially when, they are in cognitive dissonance. Harmony is not just a strength, it is a value. In this session, Dawood will share his framework and methodology on types of Harmony and what makes Harmony generative. The leadership styles discussed here are Visionary, Coaching, Affiliative, Democratic, Pacesetting, and Commanding. For example, a leader who takes the time to hold deep conversations with employees about their lives, including dreams and goals, and often uses the phrase "Try this" is practicing the artful style of Coaching. Join this session to find out more...

45min

11:00 am To 12:45 pm

Workshop

STRATEGIC CAREER MANAGEMENT

Suesal Arieli, Arieli and Company

Strategic career management is essential in today’s context. It involves having the right information at the right time, making strategic career moves, and knowing how to achieve your peak performance at work. In this 90-minute workshop, we introduce you to the central pillars of strategic career management. We show you how to use the pillars to advance your career. We also provide tips for how to increase your impact and influence as a leader. When you leave the workshop you will have an action plan, including specific and personal to-dos to drive your career forward.

90min

2:00 pm To 3:00 pm

Workshop

CV CLINIC

Yemi Jackson, Engage Transform

Visit our dedicated experts to get one-to-one advice on how to tailor and perfect your CV. Yemi will cover: Format, language, and length, why does it matter? These days a profile is a must, how and what would you include? How to emphasising your accomplishments, rather than listing your responsibilities Can you turn lots of short-term contracting roles to a positive?

60min

3:00 pm To 4:45 pm

Workshop

MACHINE LEARNING WORKSHOP

Ashleigh Randal, Data scientist at Barclays

This workshop will give an overview of machine learning and data science with a particular focus on how it can be applied within the FinTech domain. A selection of demonstrations will be given on how machine learning is used with the Bank and beyond including one project looking at Mule Account Detection.

90min

FutureBanking Conference 2019

4th November

Sign-up here